# SDR UALA2012030501324

- Difficulty date: March 2, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N504UA
- Make and model: Boeing 757222
- Aircraft serial: 24625
- Aircraft time: 71,826 hours, 27,280 cycles
- Engine: Pwa PW2037
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM WEB HAS CORROSION RT SIDE BS-960.  MAJOR REPAIR ACCOMPLISHED PER ECRA 5310-05463 ON SCAL LP# 9961379.
